On the Asymptotic Behavior of Solutions of Linear Differential Equations

Authors

  • Minh Man Nguyen
  • The Hoan Nguyen

Abstract

We present sufficient conditions for the linear asymptotic equilibrium of linear differential equations in Hilbert and Banach spaces. The results obtained are applied to studying the asymptotic equivalence of two linear differential equations.

Published

25.04.2003

Issue

Section

Short communications

How to Cite

Nguyen, Minh Man, and The Hoan Nguyen. “On the Asymptotic Behavior of Solutions of Linear Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 4, Apr. 2003, pp. 561-9, https://umj.imath.kiev.ua/index.php/umj/article/view/3931.